# SDR AALA202203015893

- Difficulty date: February 28, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737*
- Aircraft serial: 30916
- Aircraft time: 35,660 hours, 14,599 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Frame
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK LEFT SIDE / CAPTAINS WINDOW CUT OUT FRAME AT BS 217 REQUIRES MODIFICATION / REPAIR PER ECO 5319J023-007. ACCOMPLISHED MODIFICATION / REPAIR OF WINDOW FRAME PER ECO 5319J023-007.
